Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theorem of oscillation


Author: W. E. Milne
Journal: Bull. Amer. Math. Soc. 28 (1922), 102-104
DOI: https://doi.org/10.1090/S0002-9904-1922-03501-X
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 5 (1919), 216--221
MathSciNet review: 1560518
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03501-X

American Mathematical Society